Two Higher Order Iterative Methods for Solving Nonlinear Equations

  • Jivandhar Jnawali Department of Mathematics, Ratna Rajyalaxmi Campus, Tribhuvan University, Kathmandu
  • Chet Raj Bhatta Central Department of Mathematics Tribhuvan University, Kathmandu
Keywords: Newton's method, Secant method, Iterative method, Nonlinear equation, Order of convergence

Abstract

 The main purpose of this paper is to derive two higher order iterative methods for solving nonlinear equations as variants of Mir, Ayub and Rafiq method. These methods are free from higher order derivatives. We obtain these methods by amalgamating Mir, Ayub and Rafiq method with standard secant method and modified secant method given by Amat and Busquier. The order of convergence of new variants are four and six. Also, numerical examples are given to compare the performance of newly introduced methods with the similar existing methods.

 2010 AMS Subject Classification: 65H05

 Journal of the Institute of Engineering, 2018, 14(1): 179-187

Downloads

Download data is not yet available.
Abstract
2168
PDF
666
Published
2018-06-04
How to Cite
Jnawali, J., & Bhatta, C. (2018). Two Higher Order Iterative Methods for Solving Nonlinear Equations. Journal of the Institute of Engineering, 14(1), 179-187. https://doi.org/10.3126/jie.v14i1.20083
Section
Articles